# SDR DXTA200500553

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 5,261 hours, 3,276 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS MESSAGE ILLUMINATED ON APPROACH TO LANDING WHEN HANDLE EXTENDED.  FLAPS REMAINED FULLY UP WITH SLATS EXTENDED.  ITEM IS UNDER INVESTIGATION.
